MathSciNet Relay Station
MathSciNet bibliographic data
MR538402 (81i:60018) 60E07 (60F05)
Resnick, Sidney; Greenwood, Priscilla A bivariate stable characterization and domains of attraction. J. Multivariate Anal. 9 (1979), no. 2, 206–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement